MAUDE Adverse Event Report: Limacorporate S.p.A. SMR Shoulder System; Reverse liner Dia.40mm, +6mm

Limacorporate S.p.A. SMR Shoulder System; Reverse liner Dia.40mm, +6mm
Model Number 1365.54.820
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing chart of the lot number 23at3z4, no pre-existing anomaly has been found out in the items manufactured with the same lot number.We will submit a final report as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to dislocation.Previous surgery took place on (b)(6) 2024 and during this surgery the following component were implanted: smr finned stem short d.18 (part code 1304.15.018, lot number 2424861, sterilization (b)(4)).Smr reverse humeral body (part code 1352.15.010, lot number 2424902, sterilization (b)(4)).Reverse liner +6 mm d.40 mm (part code 1365.54.820, lot number 23at3z4, sterilization (b)(4)).Connector w.Screw high lat.9mm (part code 1974.15.304, lot number 2417922, sterilization (b)(4)).Baseplate d.25mm full wedge10° (part code 1975.14.510, lot number 2413702, sterilization (b)(4)).Glenosph.Ecc.D.40mm ecc.4mm (part code 1976.09.040, lot number 2410437, sterilization (b)(4)).During the revision surgery the reverse liner +6 mm d.40 mm previously implanted was removed and replaced by the following new components: extension for humeral reverse body (part code 1352.15.001, lot number 2416707, sterilization (b)(4)).Smr reverse liner retentive +3mm dia=40mm (part code 1365.54.816, lot number 23at3v4, sterilization (b)(4)).The patient is a male, date of birth (b)(6) 1944.The event happened in the united states.

Brand Name
SMR Shoulder System
Common Device Name
Reverse liner Dia.40mm, +6mm
Manufacturer (Section D)
Limacorporate S.p.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key21415269
Report Number3008021110-2025-00008
Device Sequence Number18086507
Product Code PHX
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.54.820
Device Lot Number23AT3Z4
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date09/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale